MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN ROTICULATOR 55 POLY; STAPLE, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN ROTICULATOR 55 POLY; STAPLE, IMPLANTABLE
Model Number 013601
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 07/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: health professional (hpro).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a hysterectomy, on the cervix, the distal part of the stapler shaft broke.The head of the stapler fell off when trying to close into the patient¿s cavity and all pieces were retrieved.A new stapler was used to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the cartridge noted the presence of a full complement of retainers and the instrument was fully applied.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all medtronic quality release specifications at the time of manufacture.Replication of the observation may occur if the instrument is applied over excessively thick tissue exceeding the recommended tissue range.If information is provided in the future, a supplemental report will be issued.

Brand Name
ROTICULATOR 55 POLY
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key7732474
Report Number1219930-2018-04164
Device Sequence Number1018860
Product Code GDW
UDI-Device Identifier20884521047614
UDI-Public20884521047614
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K830199
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model Number013601
Device Catalogue Number013601
Device Lot NumberN7K0632X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2018
Initial Date Received by Manufacturer 07/13/2018
Supplement Date Received by Manufacturer08/08/2018
02/07/2019
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date10/02/2018
03/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1